MathSciNet Relay Station
MathSciNet bibliographic data
MR2781219 (2012d:20003) 20B15 (20B30 20D06 20P05)
Burness, Timothy C.; Guralnick, Robert M.; Saxl, Jan On base sizes for symmetric groups. Bull. Lond. Math. Soc. 43 (2011), no. 2, 386–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement